The argument for propositions from modal validity
MetadataShow full item record
Glick , E 2017 , ' The argument for propositions from modal validity ' Analysis , vol. 77 , no. 2 , pp. 359-370 . https://doi.org/10.1093/analys/anw077
Non peer reviewed
© The Author 2017. Published by Oxford University Press on behalf of The Analysis Trust. All rights reserved. This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://dx.doi.org/10.1093/analys/anw077
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.